MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT231416
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that the lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), appropriate anatomy for use of the trunk-ipsilateral leg endoprosthesis and contralateral leg endoprosthesis includes adequate iliac/femoral access.Additional considerations for patient selection include, but are not limited to, ilio-femoral access vessel size and morphology (minimal thrombus, calcium and / or tortuosity), which should be compatible with vascular access techniques and accessories of the delivery profile of a 12 fr - 18 fr vascular introducer sheath.
 
Event or Problem Description
On (b)(6) 2019 the patient underwent endovascular repair of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.A trunk-ipsilateral leg component was implanted with no reported issues.Reportedly, due to a shelf of calcium, the physician was unable to advance a 12fr.Gore® dryseal flex sheath into the patient's common iliac artery to access the contralateral side for contralateral leg component placement.After multiple attempts to advance the sheath, the physician decided to perform an aortouniiliac (aui) procedure, with a fem-fem bypass of the common iliac artery.Another trunk-ipsilateral leg component was used to complete the procedure.The patient reportedly tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9447719
Report Number3007284313-2019-00372
Device Sequence Number2242515
Product Code MIH
UDI-Device Identifier00733132622382
UDI-Public00733132622382
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2022
Device Catalogue NumberRLT231416
Device Lot Number20812751
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age83 YR